Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 19, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 13, 2007, 7:24 PM CDT for Hunt County, Texas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2007, 7:24 PM CDT (00:24 UTC)
- Expired
- Apr 13, 2007, 8:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 123 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 5:43 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -95 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 140025
TORFWD
TXC231-140130-
/O.NEW.KFWD.TO.W.0019.070414T0024Z-070414T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
724 PM CDT FRI APR 13 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN HUNT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 830 PM CDT
* AT 724 PM CDT...A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING
ONE OR MORE TORNADOES WAS 20 MILES WEST OF QUINLAN...OR NEAR
ROCKWALL...MOVING NORTHEAST AT 35 MPH.
* THE STORM WILL BE NEAR...
QUINLAN AND CADDO MILLS BY 800 PM CDT...
GREENVILLE AND WEST TAWAKONI BY 815 PM CDT...
LONE OAK BY 825 PM CDT...
CAMPBELL BY 830 PM CDT...
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.
DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3286 9628 3306 9628 3326 9592 3309 9593
3308 9594 3298 9594 3289 9599 3287 9597
3285 9604 3285 9624
$$
DUNN1 follow-up statement
000
WWUS54 KFWD 140052
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
750 PM CDT FRI APR 13 2007
TXC231-140130-
/O.CON.KFWD.TO.W.0019.000000T0000Z-070414T0130Z/
HUNT TX-
750 PM CDT FRI APR 13 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR SOUTHERN
HUNT COUNTY...
AT 750 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED STRONG
ROTATION NEAR QUINLAN...OR ABOUT 14 MILES NORTHEAST OF
TERRELL...MOVING NORTHEAST AT 35 MPH. THIS SEVERE THUNDERSTORM HAS
A HISTORY OF PRODUCING TORNADOES. ANOTHER TORNADO MAY FORM AT ANY
TIME.
THE TORNADO WILL BE NEAR...
WEST TAWAKONI BY 800 PM CDT...
GREENVILLE BY 805 PM CDT...
LONE OAK BY 810 PM CDT...
CAMPBELL AND NEYLANDVILLE BY 815 PM CDT...
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.
EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.
LAT...LON 3286 9628 3306 9628 3326 9592 3309 9593
3308 9594 3298 9594 3289 9599 3287 9597
3285 9604 3285 9624
$$
92What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 13, 7:15 PM CDT, 9 minutes earlier.
Area forecast discussion, Apr 13, 7:15 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 715 PM CDT FRI APR 13 2007 .UPDATE... 715 PM CDT UPDATED TO EXPIRE TORNADO WATCH 133 AT 7 PM FOR COMANCHE-ERATH- PALO PINTO...AND REMOVE MONTAGUE AND WISE FROM TORNADO WATCH 135. TORNADO WATCH 135 AND 136 REMAIN IN EFFECT. 25 && .UPDATE... 620 PM CDT UPDATE TO INCLUDE NEW TORNADO WATCH 136...THROUGH 2 AM...ALONG AND EAST OF A PARIS-ATHENS-CAMERON LINE. ALSO REMOVED EASTLAND-JACK- STEPHENS-YOUNG FROM PREVIOUS TORNADO WATCH 133. OTHER UPDATES TO TEMPERATURES...DEW POINTS...AND WINDS TO ACCOUNT FOR CURRENT TRENDS. UPDATE OUT NOW. 25 && .UPDATE... 337 PM CDT HAVE SENT AN UPDATED ZONE FORECAST PRODUCT TO INCLUDE THE NEW PDS /PARTICULARLY DANGEROUS SITUATION/ TORNADO WATCH WITH INCLUDED THE AREA EAST OF TORNADO WATCH 133 EAST TO BONHAM...TO CORSICANA...TO MEXIA...TO TEMPLE. #58 && .PREV DISCUSSION... 310 PM CDT THE 20Z SURFACE ANALYSIS INDICATES THAT THE WARM FRONT EXTENDED FROM NORTH OF CISCO...STEPHENVILLE...HEARNE LINE...WHILE THE DRY LINE EXTENDED EAST OF A SAN ANGELO AND ABILENE...TO JUST WEST OF VERNON. TEMPERATURES HAVE CLIMBED INTO THE LOWER 80S IN THE SOUTHWESTERN ZONES IN THE WARM SECTOR. THE POTENTIAL FOR VERY LARGE HAIL... DAMAGING WINDS...AND TORNADOES IN ON THE INCREASE ACROSS NORTH TEXAS FOR THE LATE AFTERNOON THROUGH EVENING PERIOD. THE STORM PREDICTION CENTER HAS INCREASE MOST OF NORTH TEXAS TO HIGH RISK OF SEVERE...AND A PDS TORNADO WATCH WILL LIKELY BE ISSUED DURING THE NEXT HOUR THE DRY LINE WILL MOVE EAST TO THE I-35 CORRIDOR 03-04Z. THE COLD FRONT WILL OVERTAKE THE DRY LINE LATE THIS EVENING AND SWEEP THROUGH THE REST OF NORTH TEXAS OVERNIGHT. THUNDERSTORM CHANCES WILL END AT THAT POINT...BUT WE MAY SEE SO SHOWERS CONTINUE ACROSS THE EAST INTO THE SATURDAY MORNING. DRIER COOLER WEATHER WILL OCCUR SATURDAY AFTERNOON THROUGH SUNDAY... WITH SOME PATCHY FROST POSSIBLE SUNDAY MORNING...MAINLY ACROSS THE NORTH. THERE WILL BE ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS MONDAY NIGHT THROUGH TUESDAY NIGHT AS ANOTHER UPPER LEVEL SYSTEMS AFFECTS THE AREA. #58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 47 56 40 70 49 / 90 10 10 0 0 WACO, TX 51 59 37 72 48 / 60 10 0 0 0 PARIS, TX 48 53 35 66 46 / 100 20 10 0 0 DENTON, TX 46 56 36 69 46 / 90 10 0 0 0 MCKINNEY, TX 48 55 38 69 43 / 100 10 10 0 0 DALLAS, TX 49 56 40 68 49 / 100 10 10 0 0 TERRELL, TX 54 56 38 68 47 / 100 10 10 0 0 CORSICANA, TX 53 58 39 68 49 / 90 10 10 0 0 TEMPLE, TX 55 61 39 76 48 / 50 10 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 07/09/26/58/92 21/25/91/77
Hazardous weather outlook, Apr 13, 3:10 PM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 310 PM CDT FRI APR 13 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 310 PM CDT FRI APR 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A HIGH RISK FOR SEVERE STORMS THIS EVENING ACROSS ALMOST ALL OF NORTH TEXAS. SCATTERED THUNDERSTORMS WILL DEVELOP DURING THE LATE AFTERNOON AND EVENING HOURS ALONG AND AHEAD OF A DRY LINE AND A WARM FRONT THAT WILL BE MOVING INTO THE AREA. THE ATMOSPHERE WILL BECOME INCREASINGLY UNSTABLE SOUTH OF THE WARM FRONT WHICH IS EXPECTED TO BECOME DRAPED ALONG AND NORTH OF THE I-20 CORRIDOR THIS EVENING. STRONG WINDS IN THE ATMOSPHERE WILL CHANGE DIRECTION WITH HEIGHT... WHICH MEANS THUNDERSTORMS WILL HAVE THE POTENTIAL TO ROTATE AND PRODUCE SIGNIFICANT SEVERE WEATHER. HAIL UP TO THE SIZE OF BASEBALLS...DAMAGING WINDS IN EXCESS OF 70 MPH...AND TORNADOES WILL BE POSSIBLE WITH THE MOST SEVERE THUNDERSTORMS. THUNDERSTORMS WILL END FROM WEST TO EAST ACROSS THE AREA LATE THIS EVENING AS THE DRY LINE AND COLD FRONT MOVE ACROSS THE AREA. .DAYS TWO THROUGH SEVEN... WINDY AND MUCH COOLER CONDITIONS WILL ARRIVE BEHIND THE COLD FRONT SATURDAY...WHICH WILL LIKELY MAKE AREA LAKES VERY CHOPPY AND EAST-WEST ORIENTED ROADS AND HIGHWAYS HAZARDOUS TO HIGH PROFILE VEHICLES. PATCHY FROST IS POSSIBLE SUNDAY MORNING...NORTHWEST OF A GOLDTHWAITE...MERIDIAN...EMORY LINE. A CHANCE FOR THUNDERSTORMS WILL RETURN TO THE AREA LATE MONDAY NIGHT THROUGH WEDNESDAY MORNING NEXT WEEK...AS ANOTHER STORM SYSTEM AFFECTS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS MUCH OF NORTH TEXAS THIS AFTERNOON AND INTO THE EVENING HOURS. 84
In the hours before
Local storm report, Apr 13, 6:30 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
630 PM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM TSTM WND GST ARLINGTON 32.69N 97.13W
04/13/2007 E70 MPH TARRANT TX AMATEUR RADIO
ON GRAND PRAIRIE- ARLINGTON BORDER.Local storm report, Apr 13, 6:35 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
635 PM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL COLLEYVILLE 32.89N 97.15W
04/13/2007 E3.00 INCH TARRANT TX AMATEUR RADIOLocal storm report, Apr 13, 6:40 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
640 PM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL COLLEYVILLE 32.89N 97.15W
04/13/2007 E3.00 INCH TARRANT TX AMATEUR RADIOLocal storm report, Apr 13, 6:41 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL DALLAS 32.79N 96.77W
04/13/2007 M1.50 INCH DALLAS TX DFW AIRPORTLocal storm report, Apr 13, 6:43 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
643 PM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL DALLAS 32.79N 96.77W
04/13/2007 M2.50 INCH DALLAS TX DFW AIRPORTLocal storm report, Apr 13, 6:48 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
648 PM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL GRAPEVINE 32.93N 97.07W
04/13/2007 E1.25 INCH TARRANT TX CO-OP OBSERVER
CRISSCRAFT DRIVEThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:01 PM CDT | Tornado Warning | FWD | Kaufman | 44 min |
| Apr 13, 7:13 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 62 min |
| Apr 13, 7:13 PM CDT | Tornado Warning | FWD | Dallas | 17 min |
| Apr 13, 7:41 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 35 min |
| Apr 13, 7:45 PM CDT | Tornado Warning | FWD | Rockwall | 15 min |
| Apr 13, 7:47 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 43 min |
| Apr 13, 7:57 PM CDT | Tornado Warning | FWD | Hopkins, Rains, Van Zandt | 63 min |
| Apr 13, 8:09 PM CDT | Special Weather Statement | FWD | Ellis, Navarro | 66 min |
| Apr 13, 8:12 PM CDT | Special Weather Statement | FWD | McLennan | 63 min |
| Apr 13, 8:14 PM CDT | Special Weather Statement | FWD | Bell | 61 min |
| Apr 13, 8:28 PM CDT | Tornado Warning | FWD | Hunt | 32 min |
| Apr 13, 8:33 PM CDT | Special Weather Statement | FWD | Limestone | 57 min |
| Apr 13, 8:37 PM CDT | Special Weather Statement | FWD | Falls | 53 min |
| Apr 13, 8:43 PM CDT | Special Weather Statement | FWD | Henderson | 62 min |
| Apr 13, 8:59 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains, Van Zandt | 46 min |
| Apr 13, 9:25 PM CDT | Special Weather Statement | FWD | Anderson | 65 min |
| Apr 13, 9:41 PM CDT | Special Weather Statement | FWD | Henderson | 34 min |
| Apr 13, 10:09 PM CDT | Special Weather Statement | FWD | Milam | 66 min |
| Apr 13, 10:29 PM CDT | Special Weather Statement | FWD | Robertson | 61 min |
| Apr 13, 10:57 PM CDT | Special Weather Statement | FWD | Leon | 63 min |
| Apr 14, 2:19 AM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 16 hr |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.